Medical Questions > Cancer > Thyroid Cancer Forum

Thyroid Medication Lowered-Hair Loss & Severe Headaches

User Profile
My doctor recently lowered my Thyroid medication from 75 to 50 mg. After about a week of the new medication, I feel such horrible headaches in my temples and sides of my head that I feel nauseous and have sweats after working out. I do not know what to do. Should I try lowering it to 25, or should I go back up to 75? How long does it take the body to readjust to a new dose?
Did you find this post helpful?
|

User Profile
replied July 4th, 2012
Extremely eHealthy
No. Don't alter your thyroid medication yourself. EVER. It takes two months to adjust to a new dose, but I would call your doctor and tell him or her about the side-effects. I'm not sure if it's the thyroid meds or maybe something else. Has anything else changed?
|
Did you find this post helpful?
Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....